Works (7)

2017 journal article

Completion of tree metrics and rank 2 matrices

Linear Algebra and Its Applications, 533, 1–13.

By: D. Bernstein

Source: NC State University Libraries
Added: August 6, 2018

2017 journal article

L-infinity optimization to linear spaces and phylogenetic trees

SIAM Journal on Discrete Mathematics, 31(2), 875–889.

By: D. Bernstein & C. Long

Source: NC State University Libraries
Added: August 6, 2018

2017 journal article

Normal binary hierarchical models

Experimental Mathematics, 26(2), 153–164.

By: D. Bernstein & S. Sullivant

Source: NC State University Libraries
Added: August 6, 2018

2017 journal article

Unimodular binary hierarchical models

Journal of Combinatorial Theory Series B, 123, 97–125.

By: D. Bernstein & S. Sullivant

Source: NC State University Libraries
Added: August 6, 2018

2017 journal article

Unimodular hierarchical model sand their Graver bases

Journal of Algebraic Statistics, 8(2), 29–43.

By: D. Bernstein & C. O'Neill

Source: NC State University Libraries
Added: August 6, 2018

2015 journal article

Bounds on the expected size of the maximum agreement subtree

SIAM Journal on Discrete Mathematics, 29(4), 2065–2074.

By: D. Bernstein, L. Ho, C. Long, M. Steel, K. St John & S. Sullivant

Source: NC State University Libraries
Added: August 6, 2018

2015 journal article

On three sets with nondecreasing diameter

Discrete Mathematics, 338(8), 1328–1344.

By: D. Bernstein, D. Grynkiewicz & C. Yerger

Source: NC State University Libraries
Added: August 6, 2018